# SDR UALA2012080904325

- Difficulty date: August 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 47,204 hours, 5,808 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0380
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FWD HYD RETURN LINE COVER FRAYED-RUBBING ON GEAR STRUT DURING RET.  SUPPLEMENTAL DATA UPDATE, INTERIM REPAIR PER GPM 1- 0-13-008 PG 4 ITM 3.D.6 MADE BY USING SPLITTING SHRINK TUBING AND VINYL TAPE AND SECURING WITH .040 SAFETY WIRE. REF IPC 32-41-0 02 ITEM NR 25 FOR LINE.  PARTS: 120-2233  AS115-06K0380 HOSE ASSY.  REPLACED WORN LINE.  LEAK CHECK OK REF IPC 32-41-0-02 ITEM NR 25.
